# SDR DALA2016041102736

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 728
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED LT CUSP WEB BS 728 X=56 AT C PASSENGER STRUCTURE.  LEFT  CUSP WEB BS 728 X=56 AT CABIN PAX WAS REPAIRED IAW SRM 53-00-00, FIG 102.
